# SDR SWAA2022022570645

- Difficulty date: November 7, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT; INTERCOSTAL AT STR 25R STA 747 TO STA 767; HAS CORROSION UNDER BONDED NUT PLATE. [MARKED] / REMOVED CORROSION FROM BAFFLE AFT PIT IAW SRM 51-10-02-0G-0 ORIGINAL THICKNESS .032; .004 MAT'L REMOVED .028 MAT'L REMAINS OUT OF LIMITS IAW SRM 53-00-53-1A-2 VERIFIED P/N TO BE 146A7505-8 IAW BOEING DWG 146A7502 REV- LOCATED AND DRILLED NEW BAFFLE IAW SRM 51-40-05-0G-0 REMOVED AND INSTALLED NEW BAFFLE IAW SRM 51-40-02-0G-0 & BOEING DWG 146A7500REV- ATATG YY0433
